# SDR DL757951627

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N7820
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME WAS ROUTED TO SHOP FOR REWORK, DUE TO DAMAGE FROM DELAMINATION AND MOISTURE ENTRAPMENT.  REWORKED RADOME PER SRM 53-10-72.
